MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM14100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Device pending return.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly failed to deploy.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a stent placement procedure correctly, the stent was allegedly failed to deploy.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available, and images have not been provided which led to inconclusive evaluation result.Potential factors that could have led or contributed to the reported event have been evaluated.Therefore, previous investigations of similar complaints have been reviewed.Poor information was provided about the event; a detailed failure description was not provided.Deployment failure may be related to difficult patient anatomy or challenging placement site.Inadequate accessories used, missing pre dilation, damage caused during transport, unpacking, or preparation may be contributing factors.In this case indication, placement site, patient condition, and procedural details were not reported.Based on the information available and because no sample was provided for evaluation, a definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use state: 'if excessive force is felt during stent deployment, do not force the delivery system.Remove the delivery system and replace with a new unit.' regarding pta the instructions for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' the instructions for use also state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.' holding and handling of the system throughout the procedure including unpacking, preparation, and accessories to be used was found addressed in the instructions for use.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2022), h11: d4 (medical device lot).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reproted that during a stent placement procedure, the stent was allegedly failed to deploy.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11264467
Report Number9681442-2021-00007
Device Sequence Number13757758
Product Code QAN
UDI-Device Identifier00801741103445
UDI-Public(01)00801741103445
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14100
Device Catalogue NumberVENUM14100
Device Lot NumberANEX1731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer03/26/2021
04/28/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date04/21/2021
05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;